# SDR SIMA20180311002

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 34,122 hours, 24,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LTS CYCLING ON/OFF WHEN ARMED. FOUND RELAY K135 FAULTY USING WM 33-50-01. REMOVED AND REPLACED RELAY IAW MM 20-42-00 AND 24-06-11 OPS CKS OK.
